My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

Please visit the new WebMD Message Boards to find answers and get support.

Posted: | Report This Report Question |
Q.

What will fix a headache and fever for someone on blood pressure medicine?

Related Topics: Headache, Fever, Blood Pressure
 
2 Answers
8 Helpful Votes
A.
Fever infections are mostly caused by infections, including bacterial infections and viral infections as well as well as mycoplasma, chlamydia, fungal infection , may also be abnormal body Wenzhong Shu , abnormal skin cooling , aseptic necrosis of absorption material , etc. can be used acetaminophen phenol oral , drink plenty of water , oral Folium oral solution, if not ready to review, hospitalization when necessary?

The opinions expressed here are solely those of the User.down arrowThe opinions expressed here are solely those of the User.
User-generated content areas are not reviewed by a WebMD physician. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice. Please see the
bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

4 of 8 found this helpful
2 Answers
6 Helpful Votes
A.
sorry dear I always believe in natural ,to get quick relief from headache sit in LOTUS position on your bed ,take a deep breath and with cross hand position (with left hand right ear and with right hand left ear )pull them  with little force to feel a bit of pain ,and exhale .wait for a moment again take deep breath ,. do it for about three to four times and see the result ,most of people have got relieved except with chronic /complicated disease,.    

The opinions expressed here are solely those of the User.down arrowThe opinions expressed here are solely those of the User.
User-generated content areas are not reviewed by a WebMD physician. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice. Please see the
bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

4 of 8 found this helpful
2 Answers
6 Helpful Votes
A.
The first thing I would tell you is to contact your PCP. Your blood pressure medicine might not be working right-it might be too high or too low and a simple adjustment may be all that's needed. Most pain relievers out there aren't good for those with high blood pressure. Tylenol can be safe to take BUT check with your PCP first. There's a few sites that can help you: out: http://www.medicinenet.com/high_blood_pressure_everyday_pain_relief/views.htm
http://www.webmd.com/hypertension-high-blood-pressure/features/tip-sheet-high-blood-pressure-pain-relievers

If adjusting your medicine you still have headaches, make sure you check in with an eye doctor as your vision might be off and you just don't realize it. When your vision is off, it can cause a lot of issues depending on how bad it is. For me, it was causing headaches, dizziness, and sometimes balance issues because I wasn't seeing straight. After getting glasses and adjusting to them, my headaches went away as well as dizziness and the balance issues. So schedule a visit with your PCP and an eye doctor as soon as you can.

The opinions expressed here are solely those of the User.down arrowThe opinions expressed here are solely those of the User.
User-generated content areas are not reviewed by a WebMD physician. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice. Please see the
bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

4 of 8 found this helpful